# SDR ASAA2023091445158

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,274 hours, 2,054 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

USED WING ANTI-ICE ON ARRIVAL UP IN 20-30K ALTITUDE. SWITCH ON L VALVE AMBER LIGHT ON. GROUNDED - YES. NO HISTORY 60 DAYS. C/W TASK 30-11-200-801 LEFT WING ANTIICE HEALTH CHECK. OPS CHK GOOD, COULD NOT RECREATE ZASABNO LATCH, AUDT MEESAGE OK. SAVID.
